| Model Number |
M3536A |
| Medical Device Problem Code |
Failure of Device to Self-Test (2937)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
01/16/2026
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
This report is based on information provided by philips remote service personnel and has been investigated by the philips complaint handling team.The customer declined to pay for the repair of the device.Based on the information available and the testing conducted, the cause of the reported problem was not determined.The customer refused to pay for the repair to resolve the issue.
Event or Problem Description
Philips received a complaint on the heartstart mrx als monitor indicating the self-test failure.There was no patient involvement.